MathSciNet Relay Station
MathSciNet bibliographic data
MR1051122 65H10 (90C30)
Martínez, José Mario A family of quasi-Newton methods for nonlinear equations with direct secant updates of matrix factorizations. SIAM J. Numer. Anal. 27 (1990), no. 4, 1034–1049.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement